# SDR EVCA202311090001

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N460AE
- Make and model: Bell 206L-4
- Aircraft serial: 45327
- Aircraft time: 5,292 hours, 10,558 cycles
- Engine: Allsn 250C30P
- Engine time: 7,084 hours, 14,689 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A176
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,303 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAN HORN M/R BLADE INBOARD TRIM TAB CRACKED
